# SDR DALA2016012500565

- Difficulty date: December 30, 2015
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Vane
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OTBD GUIDE VANE OF OTBD FLAP RT LOWER MID SECTION.  NEW VANE WAS INSTALLED IAW AMM 27-51-03.
